MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGITIE; SUTURE, ABSORBABLE, NATURAL

COVIDIEN LP LLC NORTH HAVEN SURGITIE; SUTURE, ABSORBABLE, NATURAL
Model Number ED-20-L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the device's thread was broken.No patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two images and one device.The visual inspection and functional evaluation of the sample had acceptable results.The images noted the packaging in an undamaged condition, as well as the product placed in the package crooked.Dimensional, visual and functional testing of the returned sample confirmed the product met quality release specifications that were tested regarding the reported condition and the reported condition was not confirmed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGITIE
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key6794806
Report Number1219930-2017-06421
Device Sequence Number131673
Product Code GAL
UDI-Device Identifier10884521099661
UDI-Public10884521099661
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K904588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberED-20-L
Device Catalogue NumberED-20-L
Device Lot NumberN4C0745X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1